# SDR FDEA201206082162

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE FOUND AFTER REMOVAL OF R4 DOOR THRESHOLD.  EXTERNAL FUSELAGE SKIN AT BS 1640-1681 S17-18R HAS MISDRILLED SCREW HOLES.  ACCOMPLISED EA F-5330-162561.  REPAIRED IAW EA 757 -5361-16 -F3836.   MAJOR REPAIR
